# SDR DALA1126009871

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Sheared
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 62 SEVERAL FASTENERS SHEARED OFF AND LOOSE ON AFT END.  REMOVED TEN EA SHEARED OFF AND LOOSE FASTENERS ON MAIN CABIN FLOOR PNL 62 IAW SRM DC9 51-30-2.  REPAIRED DISBONDED HAT CHANNEL 78 EA FASTENER HOLES IAW SRM DC9 51-10-4.  TREATED AND PRIMED IAW SRM DC9 51-10-3.  PERMANENT REPAIR ID APPLIED IAW DPS 900-5-1 NO 4. P-205.
